# SDR ABXA9800452

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- Engine: Pwa JT3D7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41800141
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 1,041 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN CLIMB WITH MCT SET, NR 1 ENGINE OIL PRESSURE DROPPED TO APPROXIMATELY 37 PSI WITH FLUCTUATION OF PLUS AND MINUS, MINUS 7 PSI.  WHEN THROTTLE MOVED TO IDLE, OIL PRESSURE DROPPED TO 33 PSI.  ENGINE SHUT DOWN.  ENGINE WINDMILLED FOR APPROX 3.4 HRS WITH OIL PRESSURE ABOVE 14 PSI AND FOR 5 MIN AT 4 PSI DURING APPROACH.  INSPECTED MAIN OIL FILTER.  CHECKED GOOD.  REPLACED FILTER.  REPLACED OIL PRESSURE TRANSMITTER.  ENGINE OPS AND LEAKED CHECKED GOOD ON GROUND RUN.
